Research Repository

Browse by Author: Cheung, Wing Sum

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Barnett, Neil S, Cheung, Wing Sum, Dragomir, Sever S and Sofo, Anthony (2009) Ostrowski and trapezoid type inequalities for the Stieltjes integral with Lipschitzian integrands or integrators. Computers and Mathematics with Applications, 57 (2). pp. 195-201. ISSN 0898-1221

Cheung, Wing Sum and Dragomir, Sever S (2007) Two Ostrowski Type Inequalities for the Stieltjes Integral of Monotonic Functions. Bulletin of the Australian Mathematical Society, 75 (2). pp. 299-311. ISSN 0004-9727

Cerone, Pietro, Cheung, Wing Sum and Dragomir, Sever S (2006) On Ostrowski Type Inequalities for Stieltjes Integrals with Absolutely Continuous Integrands and Integrators of Bounded Variation. Research report collection, 9 (2).

Cheung, Wing Sum and Dragomir, Sever S (2006) Two Ostrowski Type Inequalities for the Stieltjes Integral of Monotonic Functions. Research report collection, 9 (3).

Barnett, Neil S, Cheung, Wing Sum, Dragomir, Sever S and Sofo, Anthony (2006) Ostrowski and Trapezoid Type Inequalities for the Stieltjes Integral with Lipschitzian Integrands or Integrators. Research report collection, 9 (4).

Cheung, Wing Sum and Qi, Feng (2004) Logarithmic Convexity of the One-Parameter Mean Values. Research report collection, 7 (2).